The high-eccentricity asymmetric expansion of the disturbing function for non-planar resonant problems
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/01/1998
|
Resumo |
In this paper we present an extension to the nonplanar case of the asymmetric expansion of the averaged resonant disturbing function of Ferraz-Mello & Sato (1989, A&A 225, 541-547). Comparions with the exact averaged disturbing function are also presented. The expansion gives a good approximation of the exact function in a wide region around the center of expansion. |
Formato |
339-349 |
Identificador |
http://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.388.9284&rep=rep1&type=pdf Astronomy & Astrophysics. Les Ulis Cedex A: Edp Sciences S A, v. 329, n. 1, p. 339-349, 1998. 0004-6361 http://hdl.handle.net/11449/35656 WOS:000071079700041 WOS000071079700041.pdf |
Idioma(s) |
eng |
Publicador |
Edp Sciences S A |
Relação |
Astronomy & Astrophysics |
Direitos |
closedAccess |
Palavras-Chave | #celestial mechanics #solar system : general #methods : analytical |
Tipo |
info:eu-repo/semantics/article |